# SDR SIMA2020022019001

- Difficulty date: February 19, 2020
- Submitted: February 25, 2020
- Operation: Air carrier
- Aircraft: N241NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000595
- Aircraft time: 9,214 hours, 6,071 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP18730120
- Part serial: 16077H5252
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACKED WINDSHIELD IN FLIGHT "TRANSFERRED TO NRWC 041-DFW-01448"-C/A-TRANSFERRED FROM NRWC 041-DFW-01448. REMOVED AND REPLACED RH COCKPIT WINDSHIELD IAW EMB 175 AMM 56-11-00. OPERATIONAL CHECK AND PRESSURIZATION CHECK GOOD.
